MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200 SERVICE REPAIR
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the ltv 1200 would not power back on after being turned off.The vent's battery was charged, and the only thing that lit up was the vent's inop alarm.Furthermore, there was no patient associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4) suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical was able to confirm and duplicate the issue and isolated to failed ic universal voltage monitor so-8 p/n 10494 (u47), voltage supply +15v is being shorted to ground.Assy, power pcb p/n 27675-001 s/n (b)(6) has been removed and disposed of.Move ltv 1200 service repair p/n 18888-001-99 s/n (b)(6) to factory service to have a new assy, power pcb installed, then have assembly processed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18526763
Report Number2021710-2024-18670
Device Sequence Number6383101
Product Code CBK
UDI-Device Identifier00845873000364
UDI-Public(01)00845873000364
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200 SERVICE REPAIR
Device Catalogue Number18888-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown